| Model Number |
V-GO 40 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The patient reported that they had two occasions in which the needle released from their v-go 40.The patient stated that the issues occurred on (b)(6) 2023 and (b)(6) 2023.The first day the v-go device was on the patient's stomach while she was sleeping and when she turned around the needle came out and poked her.The second time the patient was washing clothes and when they took the clothes out of the laundry the needle released and poked her stomach, as well.The patient stated that there are no devices available for return to the manufacturer for evaluation.